Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 163 - 182

Complex crystallographic Coxeter groups and affine root systems

Authors
Joseph BERNSTEIN, Ossip SCHWARZMAN
Corresponding Author
Joseph BERNSTEIN
Available Online 1 May 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.2How to use a DOI?
Abstract
We classify (up to an isomorphism in the category of affine groups) the complex crystallographic groups generated by reflections and such that d, its linear part, is a Coxeter group, i.e., d is generated by "real" reflections of order 2.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
163 - 182
Publication Date
2006/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Joseph BERNSTEIN
AU  - Ossip SCHWARZMAN
PY  - 2006
DA  - 2006/05
TI  - Complex crystallographic Coxeter groups and affine root systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 163
EP  - 182
VL  - 13
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.2.2
DO  - https://doi.org/10.2991/jnmp.2006.13.2.2
ID  - BERNSTEIN2006
ER  -